# SDR UIEA200800153

- Difficulty date: April 9, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 83,301 hours, 13,995 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 1760-1890
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1760 TO 1890 LBL 11 SEAT TRACK FOUND CHAFED.  SEAT TRACK SMOOTHED OUT PER SRM 51-10-01 AND REPROTECTED PER 51-10-02.
